Please use this identifier to cite or link to this item:
Title: Large deviations for stochastic Volterra equations
Author: Nualart, David, 1951-
Rovira Escofet, Carles
Keywords: Equacions integrals estocàstiques
Anàlisi estocàstica
Teoremes de límit (Teoria de probabilitats)
Stochastic integral equations
Stochastic analysis
Limit theorems (Probability theory)
Issue Date: 2000
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Abstract: This paper is devoted to prove a large-deviation principle for solutions to multidimensional stochastic Volterra equations.
Note: Reproducció del document publicat a:
It is part of: Bernoulli, 2000, vol. 6, núm. 2, p. 339-355
Related resource:
ISSN: 1350-7265
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
163485.pdf346.49 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.